Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Strange injuryinquiry

Strange injuryinquiry

Good day to anyone reading this thread. This is my first post, but I’ve been lurking around the forum for about a year. I’ve been PE’ing for about four months now with some rather impressive gains: .5 inch increase to NBPEL and .3 inch increase to EG. However, I noticed I was getting some bright red discoloration on the head of my penis. Whenever I saw this I would just discontinue PE until the redness subsided.

Now, for the past couple weeks, I have an area that has turned red again, but this time it’s bumpy. I haven’t done any PE except for a few manual stretches here and there since I noticed the redness return. The redness goes away until I masturbate, then it flares back up again. The really weird symptom is that the area that is red has become really dry, and some skin actually flakes off from only that area on the head of my penis. Doesn’t that seem rather strange? I haven’t had any pain, and my EQ is completely fine. From what I’ve read on the site red dots are common from too much PE, but I thought the bumpiness and dry skin was strange. I haven’t read of that at all.

Basically, I’m wondering if anyone has had these symptoms before, and what kind of recovery time am I looking at? Like I said, I was having some good gains, and I’m eager to get back to my routine. However, I don’t want to rush back and do any further damage to my unit. I felt like after two weeks I should have been well recovered by now, but I just can’t get rid of this small red patch near the tip. Sigh.. If anyone can give me some advice to a newbie, I’d greatly appreciate it.

Have you been using any new creams or lotions or anything on your penis? It sounds like an allergic reaction or skin irritation. Try using a moisturiser for sensitive skin.


Conscious effort to gain that 3/4 inch in length starts now! 21/07/09

(21/07/09) NBPEL 7.25, BPEL 7.5inch * 6inch EG.

(12/08/13) NBPEL 7.30, BPEL 7.9inch * 6.1inch EG

Now that you mention it, I’ve been using the same lotion since I began my PE journey. Overall, I do have rather sensitive skin. I read another post that mentioned he used EVOO for wet jelqs. Thanks for the advice Slinky. I’ll try a different moisturizer and see if that helps.

Well if this has been occurring since you started, then ‘EVOO’ may not be suitable for your skin, I’m not sure what to suggest to replace it, but something for sensitive skin is a definite, nobody wants a flaky penis!


Conscious effort to gain that 3/4 inch in length starts now! 21/07/09

(21/07/09) NBPEL 7.25, BPEL 7.5inch * 6inch EG.

(12/08/13) NBPEL 7.30, BPEL 7.9inch * 6.1inch EG

I still think it’s from overworking my jelqs, but I feel like I am putting the right amount of pressure. Also, I never go over 200 three second jelqs. I’ve never had this problem before I started PE, and I’ve definitely wanked it a very good amount using every moisturizer known to man. The other thing I should mention is I never touch the glands when jelqing. I stop right where the head of the penis starts, so I’m never applying friction or moisturizer directly to that area. I might have to stop having sex/masturbation completely to see if the discoloration is now due to an allergic reaction. Damn it, I didn’t want to stop my routine this long to begin with, and now it looks like I might be off for at least a month.

Better to be safe than sorry!


Conscious effort to gain that 3/4 inch in length starts now! 21/07/09

(21/07/09) NBPEL 7.25, BPEL 7.5inch * 6inch EG.

(12/08/13) NBPEL 7.30, BPEL 7.9inch * 6.1inch EG

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Strange L-Arginine ExperiencehyyprrMale Supplements208-17-2004 06:46 AM

All times are GMT. The time now is 02:31 AM.